# SDR 03FDEA00513

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 2 EA GILLINER PANELS TORN AT LEFT SIDE STA 1160.  *S/D*  FABRICATED GILLINER IAW FED EX SRZ 25-005C.
